03-03-2004, 02:58 AM #1
Currently on tail end of test e 500 mg/week cycle...noticed the past two weeks that my nipples are puffy...i wasn't worried at firsrt but what's strange is that i tan fairly regularly, so my chest is tan as ****, but about .25-.5 an inch around each nipple (kind of where it's puffy) its i lot lighter than the rest of my chest...looks more like bloating/body fat, but nips a little pointy...the discoloration is what has me worried...anyone experience this..?
btw...started 60mg/day nolva today...
03-03-2004, 03:01 AM #2
Good call on the nolva, better safe than sorry. Not sure if thats gyno though.
03-03-2004, 03:10 AM #3New Member
- Join Date
- Feb 2004
Yeah dude I quite regularly suffer from gyno and get the same thing when I go out in the sun while cycling. If your wondering if your getting gyno I'd say yesand the nolva was a good move, If your worried about the discolouration don't worry it usually goes in a day or two.
03-03-2004, 10:22 AM #4Originally Posted by PuddleMonkey
03-03-2004, 11:29 AM #5Banned
- Join Date
- May 2003
Nolva should be a daily addition to any test cycle.
03-03-2004, 11:43 AM #6Originally Posted by toolman
03-03-2004, 12:04 PM #7
Same thing happens to me. The symptoms will subside in a few days and you will feel normal. I take 21mg of novla ed while on test.
03-03-2004, 06:11 PM #8
thanks...cause i dont have any lumps or itching, but can tell they're puffy and discolored...day 2 of 60mg nolva...how long does it usually take to kick in..?
03-04-2004, 02:11 PM #9
day 3...no change...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)